Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    34
  • comment
    1
  • views
    20992

30 Days/ 1 Month ;]

RedLadyBug91

215 views

Hello, It's been 1 month of taking Tetralysal tablets and im still hating it :D . From the few days after my last entry i have been having bad days when im feeling down and not wanting to leave the house or go to college. Every day im feeling frustrated about my skin as it was clearing up but now its become red and a few more spots have appeared just to make it that little bit worse :D . I just want to find a product or something thats going to help my skin clear up quicker rather then taking these tablets. If anyone is currently on Tetralysal tablets or have been let me know if they help improve your skin in anyway.:D

Write soon, Hopefully on a better note. :D x

RedLadyBug x



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×